# SDR 2003F00426

- Difficulty date: March 5, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fs 870
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND RT MLG WW FORWARD BULKHEAD INBOARD WEB CRACKED, STATION 870.  STOP DRILLED CRACK AT INBOARD SIDE OF STATION 870, RIGHT WHEEL WELL.  HFEC VERIFIED STOP DRILL.  FABRICATED REPAIR DOUBLER FOR AFT SIDE OF STATION 870 BULKHEAD WEB AND REPAIR DOUBLER FOR FORWARD SIDE OF BULKHEAD WEB.  TREATED AND PRIMED DOUBLERS AND AREA.  INSTLALED DOUBLERS ON FORWARD AND AFT SIDES OF STATION 870 BULKHEAD.  (M)
